# SDR V0XD20230627004

- Difficulty date: May 17, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 45633
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Channel
- Part number: 14522178605
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SERVICE DOOR SILL. CORRECTIVE ACTION: REMOVED AND REPLACED SERVICE DOOR SILL (CHANNEL) IAW EMB 135/145 SRM 51-40-02.
